Isometric approximation in bounded sets and its applications

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Researchers

Research units

Abstract

We give a review of results related to the isometric approximation problem in bounded sets, and their application in the extension problems for bilipschitz and quasisymmetric maps. We also list several recent articles dealing with the approximation problem for mappings defined in the whole space.

Details

Original languageEnglish
Title of host publicationDevelopments in Functional Equations and Related Topics
EditorsJanusz Brzdek, Krzysztof Cieplinski, Themistokles M. Rassias
Publication statusPublished - 2017
MoE publication typeA3 Part of a book or another research book

Publication series

NameSpringer Optimization and Its Applications
PublisherSpringer
Volume124
ISSN (Print)1931-6828
ISSN (Electronic)1931-6836

    Research areas

  • Nearisometry, Quasisymmetric, Bilipschitz, Extension

ID: 15727951